# SDR SWAA2016052552105

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,435 hours, 46,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD SLIDE MOUNT CRACKED.  R & R MOUNT IAW SRM.
